Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hypertensive crises, update Elizabeth

Posted by Lorraine on September 10, 2001, at 20:24:39

In reply to Re: Hypertensive crises, update Lorraine, posted by Elizabeth on September 8, 2001, at 21:05:09

> > Doing my washout from Parnate to Nardil with adderal and neurontin. Took 10 mg adderal this > > >[re hypertensive crises]Took blood pressure 165/97, i think.
>
> That's about the point where I was instructed by my pdoc to take nifedipine. (BTW, "bite and swallow" seems to work better than SL.)

I think if I had to do it over again, I would start the nifedipine right when the headache starts rather than based on the blood pressure. I still have a bit of a throbbing headache in the base of the back of my head. I don't know if this is hypertensive hangover; parnate withdrawal or a side effect of the nifedipine.

I did actually bite, put under the tongue for about 2 second and then swallowed.
>
> Nifedipine made me feel hungover too.
>

elizabeth: are you still on buprenorphine? Just wondering. Is the Desipramine still doing you good? Did you see the comment I made (earlier post--no need to go back to it tho) about augment Nardil with Desipramine or vica versa. Someone on the board reported good success with this.

I'm on to Nardil, started yesterday. No hypertensive episode so I'll call that success.


Lorraine


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lorraine thread:67742
URL: http://www.dr-bob.org/babble/20010907/msgs/78518.html